Israel Journal of Mathematics

, Volume 5, Issue 1, pp 57–64 | Cite as

Some remarks on number theory. II.

  • P. Erdös


Like the previous paper of the same title [5] this note contains disconnected remarks on number theory.


Number Theory Prime Divisor Absolute Constant Multiplicative Function Disjoint Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Bellman and H. N. Shapiro,The distribution of squarefree integers in small intervals, Duke Journal21 (1954), 629–637.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    N. G. de Bruijn,On the number of positive integers ≧ x and free of prime factors ≧ y, Nederl. Akad. Wetensch. Proc. Ser. A. A.54 (1951), 50–60.Google Scholar
  3. 3.
    S. Chowla and T. Vijayaragharan,On the largest prime divisors of numbers, J. Indian Math. Soc.11 (1947), 31–37.MathSciNetGoogle Scholar
  4. 4.
    H. Davenport and P. Erdös,On sequences of positive integers, J. Indian Math. Soc.15 (1951), 19–24.MathSciNetGoogle Scholar
  5. 5.
    P. Erdös,Some remarks on number theory, Israel J. of Math.3 (1965), 6–12.MATHCrossRefGoogle Scholar
  6. 6.
    P. Erdös,Some remarks about additive and multiplicative functions, Bull. Amer. Math. Soc.,52 (1946), 527–537, see in particular Theorem 8 p. 533.MATHMathSciNetGoogle Scholar
  7. 7.
    P. Erdös,Asymptotische Untersuchungen uber die Anzahl der peiler von n, Math. Annalen,169 (1967), 230–238.MATHCrossRefGoogle Scholar
  8. 8.
    See e.g. H. Halberstam and K. F. Roth,Sequences, Oxford and Clarendon Press, 1966.Google Scholar

Copyright information

© Hebrew University 1967

Authors and Affiliations

  • P. Erdös

There are no affiliations available

Personalised recommendations